| Catalog Number |
140754 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
04/08/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
(b)(4).The dentist reported that, 3 months after the dental implant was installed in intraoral region #7, its non- osseointegration was observed.Thirty-five (35) ncm of primary stability was achieved and the patient presented bone type iii.